×

Overconvergence of sequences of rational functions with space poles. (English) Zbl 0159.41903


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Akutowicz, E. J. andCarleson, L., The analytic continuation of interpolatory functions,J. d’Analyse Math. 7, 223–247 (1959/60). · Zbl 0126.28803 · doi:10.1007/BF02787687
[2] Domar, Y., On the existence of a largest subharmonic minorant of a given function,Ark. för Mat., 3, 429–440 (1957). · Zbl 0078.09301 · doi:10.1007/BF02589497
[3] Ostrowski, A., Über vollständige Gebiete gleichmässiger Konvergenz von Folgen analytischer Funktionen,Abh. math. Sem. Hamburg 1, 327–350 (1922).
[4] Shapiro, H. S., Generalized Analytic Continuation,Matscience Symposium, Plenum Press (to appear). · Zbl 0181.35103
[5] Walsh, J. L., Interpolation and Approximation by Rational Functions in the Complex DomainA. M. S. Coll. Pub. XX, 3 ed., 1960. · Zbl 0106.28104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.